# SDR DXTA2022090669800

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Cessna 120
- Aircraft serial: 7000069
- Aircraft time: 312 hours, 186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Galley
- Part number: 76072000
- Part serial: NSN
- Condition: Defective
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS REMAIN ON WITH SWITCH IN ARMED POSITION//CORRECTIVE ACTION// REMOVED AND REPLACED CAPTAIN SIDE EMER BATTERY G-SWITCH. PERFORMED SATISFACTORY OPS CHECKS OF THE EMER LIGHTS AND CAPTAIN SIDE EMER LIGHT BATTERY G SWITCH IAW CE 700 AMM 33-50-11.
